# SDR UPS08852272

- Difficulty date: April 23, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 77,966 hours, 25,330 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 D-PIT STA 1420 LONGERON 35L, FRAME SECTION HAS CRACK PAST THE TERMINATION HOLE AT PREVIOUS REPAIR.  REPAIRED FLOOR SUPPORT FRAME AT STA 1420 AND 35L IAW DC8 EO-5320-6176- C.
